# SDR ASAA0140088

- Difficulty date: June 7, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING A LINE CHECK, FOUND TWO BANKS OF EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE STARTING AT ROW 18.  REPAIRED WIRES AT ROW 18.  FLOOR TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
